# SDR CALA2018121702589

- Difficulty date: December 16, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 63,274 hours, 20,825 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Condition: Inoperative
- Location: Lt Wing Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

FLAP ASSYMETRY STUCK BETWEEN 10-15 DEGREES TRAILING ASSYM IPC REFERENCE # 27-58-01-01 TRANSMITTER SENSOR AT FAULT. REMOVED AND REPLACED LEFT FLAP TRANSMITTER POSITION SENSOR IN REF TO B737- 7-8-9 AMM 27-58-01, OPS CHECKED GOOD. FLAPS OPS CHECKED GOOD. PERFORMED LAND VERIFY TESTS IN REF TO B737-7-8-9 AMM 22-11-00-201; ALL TESTS PASSED. OIL SERVICE ACCOMPLISHED AT EWR FOR FLT 1823 ON 15 DEC 01:41:50 ENGINE 1: 02 ADDED   BY U194008 ENGINE 2: 02 ADDED   BY U194008 ENGINE 3: ENGINE 4: APU: 00 CHECKED BY U194008 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1165276  SN OFF 0926 AC REMAINS FULL CAPABILITY.
